Comparing coefficients of nonlinear multivariate regression models between equations


Kern, Christoph ; Stein, Petra


DOI: https://doi.org/10.18148/srm/2015.v9i3.6211
URL: https://ojs.ub.uni-konstanz.de/srm/article/view/62...
Additional URL: https://www.europeansurveyresearch.org/conf2015/up...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Survey Research Methods : SRM
Volume: 9
Issue number: 3
Page range: 159-167
Place of publication: Konstanz
Publishing house: European Survey Research Assoc.
ISSN: 1864-3361
Publication language: English
Institution: School of Social Sciences > Statistik u. Sozialwissenschaftliche Methodenlehre (Kreuter 2014-)
Subject: 300 Social sciences, sociology, anthropology
310 Statistics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kern, Christoph ORCID: 0000-0001-7363-4299 ; Stein, Petra (2015) Comparing coefficients of nonlinear multivariate regression models between equations. Survey Research Methods : SRM Konstanz 9 3 159-167 [Article]


+ Search Authors in

BASE: Kern, Christoph ; Stein, Petra

Google Scholar: Kern, Christoph ; Stein, Petra

ORCID: Kern, Christoph ORCID: 0000-0001-7363-4299 ; Stein, Petra

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item